Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Estimation of Choice Probabilities from Choice Based Samples

Charles F. Manski and Steven R. Lerman
Econometrica
Vol. 45, No. 8 (Nov., 1977), pp. 1977-1988
Published by: The Econometric Society
DOI: 10.2307/1914121
Stable URL: http://www.jstor.org/stable/1914121
Page Count: 12
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Estimation of Choice Probabilities from Choice Based Samples
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1977
    1977
  • Thumbnail: Page 
1978
    1978
  • Thumbnail: Page 
1979
    1979
  • Thumbnail: Page 
1980
    1980
  • Thumbnail: Page 
1981
    1981
  • Thumbnail: Page 
1982
    1982
  • Thumbnail: Page 
1983
    1983
  • Thumbnail: Page 
1984
    1984
  • Thumbnail: Page 
1985
    1985
  • Thumbnail: Page 
1986
    1986
  • Thumbnail: Page 
1987
    1987
  • Thumbnail: Page 
1988
    1988